# SDR HALA2011052600227

- Difficulty date: May 26, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 35,240 hours, 6,656 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Line
- Condition: Loose
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - APU BLEED AIR PRESSURE FLUCTUATES BETWEEN 5-10 PSI ON GROUND.  PERFORMED BFIM 49-11-00, FIG 119 FOUND COMPRESSOR SENSE LINE AT MANIFOLD.  RETORQUED LINE AND PERFORMED OPS CHECK OF APU PNEUNATICS WITH NO FLUCTUATION NOTED WITH SYSTEM LOADED OR UNLOADED.
